# SDR DALA2023041903099

- Difficulty date: April 19, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 85,391 hours, 39,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 LT OVER WING EXIT LIGHTS INOP. CORRECTIVE ACTION: REMOVED AND REPLACED LT OVERWING EXIT EMERGENCY BATTERY PACK PER B757 AMM 33-51. (4119324)
